Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11437
Title: Numerical methods in the weak sense for stochastic differential equations with small noise
Authors: Milstein, GN
TretYakov, MV
First Published: Dec-1997
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 1997, 34 (6), pp. 2142-2167
DOI Link: 10.1137/S0036142996278967
ISSN: 0036-1429
Links: http://hdl.handle.net/2381/11437
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.